# SDR GTIA020220

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 25866865
- Part serial: 0341489
- Condition: Malfunctioned
- Location: Pitch Axis
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 8011 - ACY - ON STABILIZED DESCENT AUTOPILOT SUDDENLY PITCHED DOWN THEN PITCHED UP.  REMOVED AND REPLACED PITCH AXIS COMPUTER IAW MM 27-13-1, OPS CHECK NORMAL.  (M)
